# SDR SIMA20121206003

- Difficulty date: December 6, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 28,067 hours, 24,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3337 THE FLIGHT ATTENDANT REPORTED THE MAIN DOOR WAS VERY HARD TO OPERATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED IAW AMM 52-18-00.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECT NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
